# SDR CA150505004

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,744 hours
- Engine: Pwc PT6C67C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 4G5610V00231
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT WINDSCREEN CRACKED ON LANDING.
